# SDR ASOA201001861

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,839 hours, 21,364 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE THIRD EMERGENCY LIGHT ON THE RT SIDE OF ACFT IS INOP.  REPLACED THE THIRD EMERGENCY LIGHT ON THE ACFT RT SIDE. OPS CHECK GOOD.  DONE IAW THE AMM CHAP 33-51-21.  (CLOSED)
